# SDR C2XA02TY147

- Difficulty date: September 23, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the service door seal was found corroded. Maintenence repaired the damage by cleaning the corrosion and installing a lateral doubler. I/A/W-EMB-135/145-SRM-53-21-02, 51-40-02, CPM-51-21-04,05 & 06 and GST-2807/02. The repair was satisfactory and the aircraft will be released upon complection of inspection.
